# SDR A6WA200540306

- Difficulty date: September 20, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621 FLOOR SUPPORT ANGLE CRACKED.  MAINTENANCE LT FS 621.00, FLOOR SUPPORT ANGLE IAW REO.   (M)
